Header logo is ei

Asymptotic stability of the solution of the M/MB/1 queueing model

2007

Article

ei


Author(s): Haji, A. and Radl, A.
Journal: Computers and Mathematics with Applications
Volume: 53
Number (issue): 9
Pages: 1411-1420
Year: 2007
Month: May
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0
DOI: 10.1016/j.camwa.2006.12.005
Language: en
Organization: Max-Planck-Gesellschaft
School: Biologische Kybernetik

Links: PDF

BibTex

@article{5792,
  title = {Asymptotic stability of the solution of the M/MB/1 queueing model},
  author = {Haji, A. and Radl, A.},
  journal = {Computers and Mathematics with Applications},
  volume = {53},
  number = {9},
  pages = {1411-1420},
  organization = {Max-Planck-Gesellschaft},
  school = {Biologische Kybernetik},
  month = may,
  year = {2007},
  month_numeric = {5}
}